MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC PRUITT F3 CAROTID SHUNT

LEMAITRE VASCULAR, INC PRUITT F3 CAROTID SHUNT
Model Number e2012-11
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have not received the complaint device for evaluation.Hence, we could not conclusively determine the root cause of the reported incident.The surgeon inspected the device's balloon functionality before the procedure and he found it to be functioning properly.We have sent a list of follow-up questions to the hospital but we have not yet received a response despite our repeated attempts.We could not perform a batch record review of the affected lot since the lot number was not provided to us.There was no harm to the patient because of this incident.
 
Event or Problem Description
After completing carotid endarterectomy (cea) procedure, when the surgeon attempted to deflate one of the balloons of the pruitt f3 carotid shunt, he was unable to do so.So, he manually popped the balloon to remove it from the patient's blood vessel.There was no harm to the patient because of this incident.

Brand Name
PRUITT F3 CAROTID SHUNT
Common Device Name
CAROTID SHUNT
Manufacturer (Section D)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer Contact
pragya thikey
63 second ave
burlington, MA 01803
7812212266
MDR Report Key14058977
Report Number1220948-2022-00027
Device Sequence Number11989488
Product Code MJN
UDI-Device Identifier00840663101290
UDI-Public00840663101290
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051067
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Numbere2012-11
Device Catalogue NumberE2012-11
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2022
Initial Report FDA Received Date04/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown